Show simple item record

dc.contributor.authorAcker, Andrew
dc.date.accessioned2012-11-06T21:18:53Z
dc.date.available2012-11-06T21:18:53Z
dc.date.issued2005-07-18
dc.identifier.citationAcker, Andrew. 2006. On the non-starlikeness of solutions to the starlike interior wake problem. Proc. Amer. Math. Soc. 134 (2006), 749-753en_US
dc.identifier.issn0002-9939
dc.identifier.issn1088-6826
dc.identifier.urihttp://dx.doi.org/10.1090/S0002-9939-05-07991-8
dc.identifier.urihttp://hdl.handle.net/10057/5344
dc.descriptionClick on the DOI link for free access to the articleen_US
dc.description.abstractWe study examples of the starlike interior “wake problem” for which no starlike solution exists relative to the natural star center of the problem. These examples show that the main result of D.E. Tepper in “A mathematical model for a wake” (Michigan Math. J. 31 (1984), 161–165) is not correct.en_US
dc.language.isoen_USen_US
dc.publisherAmerican Mathematical Societyen_US
dc.relation.ispartofseriesProceedings of the American Mathematical Society;v.134 no.3
dc.subjectIdeal fluiden_US
dc.subjectFree boundaryen_US
dc.subjectGeometric constrainten_US
dc.subjectCavitationen_US
dc.subjectStarlikenessen_US
dc.titleOn the non-starlikeness of solutions to the starlike interior wake problemen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record